# SDR DALA2022120607851

- Difficulty date: December 4, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 75,325 hours, 32,210 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Slide Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT ENTRY DOOR SLIDE ARM LIGHT WILL NOT COME ON.   RELAMPED SAME LIGHT, CLEANED SENSOR OPS NORMAL PER B757 AMM 52-11.
